×

zbMATH — the first resource for mathematics

The Hurwitz monodromy group. (English) Zbl 0343.20002

MSC:
20B25 Finite automorphism groups of algebraic, geometric, or combinatorial structures
30F10 Compact Riemann surfaces and uniformization
20D05 Finite simple groups and their classification
20G40 Linear algebraic groups over finite fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnol’d, V.I, Remark on the branching of hyperelliptic integrals, Funkcional. anal. i priložen, 2, 1-3, (1968), (Russian) · Zbl 0192.58201
[2] Artin, E, Theorie der zoepfe, Abh. math. sem. univ. Hamburg, 4, 47-72, (1925) · JFM 51.0450.01
[3] Artin, E, Theory of braids, Ann. of math., 48, 101-126, (1947) · Zbl 0030.17703
[4] Brauer, R, On simple groups of order g = 5 · 3a · 2b, Bul. amer. math. soc., 74, 900-903, (1968) · Zbl 0167.29004
[5] Coxeter, H.S.M, Factor groups of the braid group, (), 95-122 · Zbl 0093.25003
[6] Fadell, E; Van Buskirk, J, The braid groups of E2 and S2, Duke math. J., 29, 243-258, (1962) · Zbl 0122.17804
[7] Fox, R.H; Neuwirth, L, The braid groups, Math. scand., 10, 119-126, (1962) · Zbl 0117.41101
[8] {\scM. Fried and D. J. Lewis}, Solution spaces for diophantine problems, Bull. Amer. Math. Soc., to appear.
[9] Higman, D, Finite permutation groups of rank 3, Math. Z., 86, 145-156, (1964) · Zbl 0122.03205
[10] Higman, D; McLaughlin, J, Rank 3 subgroups of finite symplectic and unitary groups, J. reine angew. math., 218, 174-189, (1965) · Zbl 0139.02101
[11] Huppert, B, Endlichen gruppen I, (1967), Springer-Verlag New York
[12] Hurwitz, A, Ueber riemannsche flachen mit gegebenen verzweigungspunkten, Math. ann., 39, 1-61, (1891) · JFM 23.0429.01
[13] Magnus, W, Ueber automorphismen von fundamentalgruppen berandeten flaechen, Math. ann., 109, 617-646, (1934) · JFM 60.0091.01
[14] Magnus, W; Peluso, A, On a theorem of V.I. arnol’d, Comm. pure appl. math., 22, 683-692, (1969) · Zbl 0184.49001
[15] Magnus, W, Braids and Riemann surfaces, Comm. pure appl. math., 25, 151-161, (1972) · Zbl 0231.55004
[16] Wagner, A; Dembowski, P, Some characterizations of finite projective spaces, Arch. math. (basel), 11, 465-469, (1960) · Zbl 0104.14701
[17] Wielandt, H, Finite permutation groups, (1964), Academic Press New York · Zbl 0138.02501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.